# SDR DALA2023090507184

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 61,296 hours, 43,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET OF DOOR JAMB PAN BTW STA Y=994 AND LONG 29R AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00122: CORROSION LEVEL 2. GUSSET OF DOOR JAMB PAN BTW STA Y=994 AND LONG 29R AT AFT CARGO COMPARTMENT WAS REPLACED PER DWG 5913537 REV D AND B717 SRM 51-41-05-0G, 51-41-07-0G, AND 51-41-08-0G. (LP #2948498)
